# SDR SWIA200413367

- Difficulty date: May 25, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 17,247 hours, 24,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AFTER SETTING CRUISE POWER AND PACKS TO NORM CABIN FILLED WITH SMOKE.  LAV SMOKE ALARM ACTIVATED.  RAN RIGHT PACK ON GROUND FOR SEVERAL MINUTES, PACK OPERATES NORMAL.  COULD NOT DUPLICATE DISCREPANCY.
